June 24th, 2013

No period yet..should I be concerned or am I just crazy?

I've had my Paragard since March and since then have had only two or three periods. They usually come early and last a little over a week. I've been super nervous still not to have sex without a condom, except recently we have for a little bit. TMI: on my last period we did while in the shower, he didn't finish inside me. And a few weeks later he had it in me for only a few seconds.
I'm aware that even pre-ejac can cause some unwanted results, but this might just be me not fully trusting my BC yet.

On my "Pink Pad" period tracker, it says I'm due for my period in a day.
My last period started on Saturday May 25, and by doing it without an app I was always told to then go down four Saturdays from then, and the fourth would be when you're due. In that case, I was supposed to get it on the 22nd.

Basically I'm just freaking out and that'll probably cause my period to be later. I have bad anxiety and not feeling any pms symptoms. Am I just crazy?

Sorry this is long!

Burning sensation during period

I have a question about a burning sensation in my vagina. Had my Paragard inserted in April. Four weeks later I had a 7-day period with enormous amounts of bleeding on days 2 and 3. I'd been on Seasonique beforehand, which meant only 4 light periods a year, so even though I expected a lot of bleeding, I was shocked at the amount. Anyway, I had very few cramps, so I counted myself lucky.

Twenty-six days later (which was yesterday), my second period started, also with few cramps. But I noticed a new symptom, a burning sensation in my vagina. It has continued today. I associate the sensation with bacterial vaginosis, but the last couple of times I had my doctor check, she couldn't find anything wrong. She even did a crazy expensive culture (that my insurance thankfully covered) and it came back negative. Her diagnosis was that I was fine.

Has anyone experienced a mild burning sensation like this? Could it be related to the IUD? Is it just in my head?